# SDR AALA202301308481

- Difficulty date: January 26, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N931AN
- Make and model: Boeing 737823
- Aircraft serial: 30079
- Aircraft time: 60,984 hours, 25,074 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EXTERIOR EMERGENCY LIGHT INOPERATIVE AT LEFT FORWARD OVER-WING EXIT DOOR. REPLACED LEFT OVER-WING EMERGENCY LIGHT IAW AMM 33-51-04.
